Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1220–1232 (Mi zvmmf1866)  

This article is cited in 3 scientific papers (total in 3 papers)

The accuracy of numerical solutions to the Navier–Stokes equations

A. N. Minailos

Central Aerohydrodynamic Institute, Zhukovskii

Full text: PDF file (2497 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1168–1180

Bibliographic databases:
MSC: Primary 76M20; Secondary 76N15
Received: 17.12.1996
Revised: 28.11.1997

Citation: A. N. Minailos, “The accuracy of numerical solutions to the Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1220–1232; Comput. Math. Math. Phys., 38:7 (1998), 1168–1180

Citation in format AMSBIB
\Bibitem{Min98}
\by A.~N.~Minailos
\paper The accuracy of numerical solutions to the Navier--Stokes equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1220--1232
\mathnet{http://mi.mathnet.ru/zvmmf1866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638654}
\zmath{https://zbmath.org/?q=an:1003.76062}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1168--1180


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1866
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. P. Golovachëv, “Numerical simulation of supersonic flow around slender bodies in a locally conical approximation of the Navier–Stokes equations”, Comput. Math. Math. Phys., 39:11 (1999), 1820–1828  mathnet  mathscinet  zmath
    2. Svetsov V., “Vortical regime of the flow behind the bow shock wave”, Shock Waves, 11:3 (2001), 229–244  crossref  zmath  adsnasa  isi  scopus
    3. A. N. Minailos, “Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations”, Comput. Math. Math. Phys., 41:10 (2001), 1489–1505  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:209
    Full text:80
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022